# SDR UIEA2021082401864

- Difficulty date: August 17, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 74,623 hours, 16,998 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN EICAS MSG "APU FAULT".  PERFORMED APU OPS TEST IAW B767 AMM 49-11-00/201. OPS NORMAL.
